# SDR N9VA20140115001

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N451A
- Make and model: Lear 45LEAR
- Aircraft serial: 413
- Aircraft time: 1,058 hours, 971 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 4532201000V16005
- Part serial: 545
- Condition: Low Pressure
- Location: Nlg
- Part time: 1,058 hours, 971 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO CTR DURING RETRACTION FROM BNA.  CREW HEARD NOSE TIRE CONTACT WW & EXTENDED LG.  PLANE RETURNED TO BNA & MADE UNEVENTFUL LANDING.  PERFORMED POST FLIGHT INSPECTION & FOUND THE NOSE STRUT TO HAVE 1 PSI OF PRECHARGE PRESS.  THE STRUT WAS SHOWING 2 INCHES OF CHROME AT THIS TIME.
